Research

Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains


Reference:

Budd, C. J. and Humphries, A. R., 2003. Numerical and analytical estimates of existence regions for semi-linear elliptic equations with critical Sobolev exponents in cuboid and cylindrical domains. Journal of Computational and Applied Mathematics, 151 (1), pp. 59-84.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J.and Humphries, A. R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7351
Additional InformationID number: ISI:000180362500005

Export

Actions (login required)

View Item